MAUDE Adverse Event Report: ARTHREX, INC. MICRO SUTRLASSO,TFCC,SHT,70°BEND; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MICRO SUTRLASSO,TFCC,SHT,70°BEND; ORTHOPEDIC MANUAL SURG INSTR
Model Number MICRO SUTRLASSO,TFCC,SHT,70°BEND
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an all inside arthroscopic brostrom surgery the device had no action and was not working.There was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.Update 29-apr-2024: the lasso inside couldn´t be pulled out of the tool.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Upon visual inspection, it was noted that the suturelasso, was removed from the device.Functional testing was performed and revealed that the suturelasso passed through the inner diameter of the shaft and handle of the micro suturelasso¿, tfcc, short, 70° bend without any issues.

Brand Name
MICRO SUTRLASSO,TFCC,SHT,70°BEND
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19262328
Report Number1220246-2024-02913
Device Sequence Number15082865
Product Code LXH
UDI-Device Identifier00888867284920
UDI-Public00888867284920
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICRO SUTRLASSO,TFCC,SHT,70°BEND
Device Catalogue NumberAR-8704-1
Device Lot Number3271135296
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer07/25/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown